# SDR DHL200071746D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, INSIDE E/E COMPARTMENT AT BS 312 LBL 20.0 BOTTOM FLOORBEAM METAL STRAP CRACKED.  INSTALLED DOUBLER REPAIR AT METAL STRAP AT BS 312 LBL 20.0 PER B727 SRM 53-10-8 FIG 6.  REF: N/R 3623.
